# SDR SWAA2024031355757

- Difficulty date: February 24, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 538 Rbl45-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK ASSY PANEL AT MAIN CABIN CENTER SECTION STA 537.5 BETWEEN RBL 45.5 TO RBL 65<[01] REMOVED AND REPLACED BREAK PANEL ASSY AT MAIN CABIN CENTER SECTION STA 537.5 BETWEEN RBL 45.5 TO RBL 65 AS-PER SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1 SHOULD READ:REMOVED AND REPLACED BREAK PANEL ASSY AT MAIN CABIN CENTER SECTION STA 537.5 BETWEEN RBL 45.5 TO RBL 65 AS-PER SRM 51-40-02-0G-0 AND DWG#143A5240;[03] VERIFIED STEP 2.
